RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Avtomat. i Telemekh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Avtomat. i Telemekh., 2006, Issue 9, Pages 61–68 (Mi at1234)  

This article is cited in 1 scientific paper (total in 1 paper)

Deterministic Systems

Existence of solutions of the algebro-differential equations

I. V. Matrosov

Center of Stability and Nonlinear Dynamics Studies at the Blagonravov Institute of Machine Sciences, Russian Academy of Sciences, Moscow, Russia

Abstract: Consideration was given to a finite-dimensional system of algebro-differential equations with discontinuities. Solution was determined in a general form, and the existence theorem was proved for the nondegenerate case.

Full text: PDF file (201 kB)
References: PDF file   HTML file

English version:
Automation and Remote Control, 2006, 67:9, 1408–1415

Bibliographic databases:

PACS: 02.30 Yy
Presented by the member of Editorial Board: Л. Б. Рапопорт

Received: 03.04.2006

Citation: I. V. Matrosov, “Existence of solutions of the algebro-differential equations”, Avtomat. i Telemekh., 2006, no. 9, 61–68; Autom. Remote Control, 67:9 (2006), 1408–1415

Citation in format AMSBIB
\Bibitem{Mat06}
\by I.~V.~Matrosov
\paper Existence of solutions of the algebro-differential equations
\jour Avtomat. i Telemekh.
\yr 2006
\issue 9
\pages 61--68
\mathnet{http://mi.mathnet.ru/at1234}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2266470}
\zmath{https://zbmath.org/?q=an:1194.34009}
\transl
\jour Autom. Remote Control
\yr 2006
\vol 67
\issue 9
\pages 1408--1415
\crossref{https://doi.org/10.1134/S0005117906090050}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-33749011953}


Linking options:
  • http://mi.mathnet.ru/eng/at1234
  • http://mi.mathnet.ru/eng/at/y2006/i9/p61

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. I. V. Matrosov, “On right-hand uniqueness of solutions to nondegenerated algebro-differential equations with discontinuances”, Autom. Remote Control, 68:1 (2007), 9–17  mathnet  crossref  mathscinet  zmath  elib  elib
  • Avtomatika i Telemekhanika
    Number of views:
    This page:96
    Full text:38
    References:29
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020